Representations by sextenary quadratic forms whose coefficients are 1, 2 and 4

Volume 141 / 2010

Ayşe Alaca, Şaban Alaca, Faruk Uygul, Kenneth S. Williams Acta Arithmetica 141 (2010), 289-309 MSC: Primary 11E25. DOI: 10.4064/aa141-3-4

Authors

  • Ayşe AlacaCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail
  • Şaban AlacaCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail
  • Faruk UygulCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail
  • Kenneth S. WilliamsCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image